MAUDE Adverse Event Report: VYAIRE MEDICAL PACKAGE ASSEMBLY,INFANT FLOW,LP; GENERATOR AND CIRCUITS

VYAIRE MEDICAL PACKAGE ASSEMBLY,INFANT FLOW,LP; GENERATOR AND CIRCUITS
Model Number PACKAGE ASSEMBLY,INFANT FLOW,LP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Investigation is still ongoing.Therefore, no root cause could be determine yet.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the infant flow with a set of continuous positive nasal pressure generator had pressure anomaly (positive expiratory pressure and inspiratory pressure) while in use on a patient that resulted in decreased oxygen saturation (sao2) in the neonate.At first, the operator changed the device with same lot number (lot: 0004076953), but no success.Then they changed the device again with a different lot number (lot: 0004045851) and no recurrence of the incident.

Brand Name
PACKAGE ASSEMBLY,INFANT FLOW,LP
Common Device Name
GENERATOR AND CIRCUITS
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9593438
Report Number8030673-2020-00068
Device Sequence Number3012493
Product Code BZD
UDI-Device Identifier50846446004616
UDI-Public(01)50846446004616(10)0004076953
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACKAGE ASSEMBLY,INFANT FLOW,LP
Device Catalogue Number7772020LP
Device Lot Number0004076953
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;